Alert archive / Indiana / Tornado Warnings in 2015

Tornado Warning 29, NWS Louisville, KY

July 14, 2015Clark County, Scott County, Indiana

NWS Louisville, KY issued this tornado warning at Jul 14, 2015, 2:16 AM EDT for Clark County, Scott County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 2:16 AM EDT (06:16 UTC)
Expired
Jul 14, 2015, 2:45 AM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clark County, IN, Scott County, IN

The radar

The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 10:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WFUS53 KLMK 140616
TORLMK
INC019-143-140645-
/O.NEW.KLMK.TO.W.0029.150714T0616Z-150714T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 245 AM EDT

* AT 214 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES SOUTH OF SCOTTSBURG...AND MOVING
  SOUTHEAST AT 40 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

* THIS DANGEROUS STORM WILL AFFECT MTHE FOLLOWING LOCATIONS...  
MEMPHIS...OTISCO...CLARK SIDING...CHARLESTOWN...ROLLING HILLS...  
VESTA AND OWEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3847 8550 3846 8552 3845 8559 3843 8562
      3838 8564 3855 8585 3858 8585 3858 8588
      3859 8589 3864 8586
TIME...MOT...LOC 0616Z 306DEG 36KT 3857 8580

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
3 follow-up statements
909 
WWUS53 KLMK 140625
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 AM EDT TUE JUL 14 2015

INC143-140635-
/O.CAN.KLMK.TO.W.0029.000000T0000Z-150714T0645Z/
SCOTT IN-
225 AM EDT TUE JUL 14 2015

...THE TORNADO WARNING FOR SOUTHWESTERN SCOTT COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.

LAT...LON 3854 8581 3857 8580 3858 8581 3859 8576
      3847 8550 3846 8552 3845 8559 3843 8562
      3838 8564
TIME...MOT...LOC 0625Z 311DEG 33KT 3852 8573

$$

INC019-140645-
/O.CON.KLMK.TO.W.0029.000000T0000Z-150714T0645Z/
CLARK IN-
225 AM EDT TUE JUL 14 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CLARK COUNTY UNTIL
245 AM EDT...

AT 222 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED OVER HENRYVILLE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

LOCATIONS IMPACTED INCLUDE...
OTISCO...CLARK SIDING...CHARLESTOWN...ROLLING HILLS...VESTA AND OWEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3854 8581 3857 8580 3858 8581 3859 8576
      3847 8550 3846 8552 3845 8559 3843 8562
      3838 8564
TIME...MOT...LOC 0625Z 311DEG 33KT 3852 8573

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
312 
WWUS53 KLMK 140633
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 AM EDT TUE JUL 14 2015

INC019-140645-
/O.CON.KLMK.TO.W.0029.000000T0000Z-150714T0645Z/
CLARK IN-
233 AM EDT TUE JUL 14 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CLARK COUNTY UNTIL
245 AM EDT...

AT 230 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED JUST NORTHWEST OF CHARLESTOWN...MOVING SOUTHEAST AT 45 
MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

CHARLESTOWN IS IN THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.

&&

LAT...LON 3850 8577 3852 8573 3852 8569 3854 8565
      3848 8559 3846 8556 3845 8559 3843 8562
      3838 8564
TIME...MOT...LOC 0633Z 318DEG 37KT 3845 8566

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
893 
WWUS53 KLMK 140646
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 AM EDT TUE JUL 14 2015

INC019-140656-
/O.EXP.KLMK.TO.W.0029.000000T0000Z-150714T0645Z/
CLARK IN-
246 AM EDT TUE JUL 14 2015

...THE TORNADO WARNING FOR CENTRAL CLARK COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM EDT.

LAT...LON 3850 8577 3852 8573 3852 8569 3854 8565
      3848 8559 3846 8556 3845 8559 3843 8562
      3838 8564
TIME...MOT...LOC 0633Z 318DEG 37KT 3845 8566

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 14, 2:06 AM EDT, 10 minutes earlier.

Area forecast discussion, Jul 14, 2:06 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 AM EDT Tue Jul 14 2015

...Forecast Update...
Issued at 200 AM EDT Tue Jul 14 2015

Getting some enhancement of the line of convection running from
southeast IN into northern KY.  Believe this is a result of the low
level jet ramping up pushing an old boundary (left over from
convection earlier today) eastward through the line causing storms
to strengthen.  Have had some good wind signatures with rotation
aloft.  Also, torrential rainfall is occurring with repeated storms
along the Jefferson County, IN to Franklin County, KY to Nicholas
County, KY with some flash flood reports already near Madison,
Hanover and Campbellsburg.  Outflow from this complex of storms is
pushing west in some areas colliding with other
boundaries/convection and will likely result in westward development
of the storm complex as we go through the early morning hours.

A second batch of storms has developed over central IL along a sfc
front and upper level shortwave.  The LLJ is likely helping to
enhance this line as well along with shortwave forcing and
convergence along the sfc front.  This complex of storms is progged
by the high res models to move SE into southern IN by 8 to 9Z and
continue SE through central KY during the pre-dawn hours.   It will
again pose a damaging wind and flash flooding risk to our region.
Stay alert of watch and warning products overnight!

Issued at 1040 PM EDT Mon Jul 13 2015

Completed another update to include Severe Thunderstorm Watch #419
which is valid until 500 AM EDT Tuesday morning.  Watching several
clusters of convection upstream from us this evening.  First one is
over central/southern IL with a second one near the Indianapolis
area.  The current forecast thinking is that one or more lines of
convection will develop later tonight and drop southeastward into
the Ohio Valley.  High resolution modeling has been struggling
trying to resolve complex mesoscale issues, with some painting quite
a bit of convection, while others generate far less.  For now, we
are still thinking that convection will eventually fill in across
west-central IN and eastern IL later tonight with this activity
dropping southeast into KY late tonight.  For this reason, the
severe thunderstorm watch has been issued.  Main severe weather
threats overnight will be damaging winds, though large hail and an
isolated tornado are not out of the question. Very heavy, tropical
like rainfall is expected overnight which will lead to a high flash
flood threat given the saturated grounds across the state.  Thus,
the Flash Flood Watch will remain intact.

.SHORT TERM (Now through Tuesday Night)...
...Severe Weather and Flash Flood Potential continue...

Difficult forecast in the short term with opportunities for severe
storms and flooding. Severe Thunderstorm Watch #410 remains in
effect until 8 pm EDT for the entire area, but will begin trimming
northern counties behind the ongoing squall line soon and will be
taking a hard look at far west counties as well, as western
development has been slow to materialize.

Short term models are all over the place with next round of storms,
so confidence is not high on the overnight scenario.  12Z run of the
HRRR that handled the current bow echo best also seems to have the
best handle on the overnight precip.  This focuses on an existing
boundary running from west central IN to near Louisville where the
most recent development has occurred. If this plays out as planned,a
short wave accompanying a speed max showing up on satellite between
Peoria and the Quad Cities will provide the upper support for storm
development along the aforementioned surface boundary.

The bad news with this scenario is that the axis of precip would
then line up NW-SE.  With SE steering winds, this results in
training storms and high potential for excessive rains of several
inches along the axis.  Given the divergent model tendencies with
this, however, confidence is low on removing any of the area from
the Flash Flood Watch, so will continue with the entire CWA through
the existing time frame.  Antecedent soil conditions make areas east
of I-65 the highest threat, but with mid-upper 70 dewpoints, any
storm is capable of blinding rain and copious rains that could cause
true flash flooding.

Tuesday's weather is so reliant upon where overnight precip occurs
that confidence on details here are again low, other than to say
that storms are again expected, but the strongest should be confined
south and east of this afternoon's main area.

.LONG TERM (Wednesday through Monday)...
Issued at 300 AM EDT Tue Jul 14 2015

The overall synoptic pattern during the extended will remain similar
with mean mid-level troughing over the East and West Coasts, with a
dominant ridge over the southern and central Plains. West to
northwest flow will continue over the Great Lakes and Ohio Valley,
but it should be a less active, but not necessarily inactive across
central KY and south-central IN.

The general idea through the period should be for more weak
shortwaves to ride eastward around the pheriphery of the ridge
across the southern Great Lakes and parts of the Ohio Valley.
However, with more of a westerly flow devloping aloft from mid week
into this coming weekend, and the ridge building slightly northward,
it appears that the preferred track for convection may stay
primarily north of our area by the end of this week and next
weekend. With that said, there still could easily be scattered
diurnal convection this weekend. Also, can't totally discount that
more MCS activity could form in west to northwest flow, but again
this may end up north of us, but of course this is several days
out.

In the meantime, it will be dry Wednesday night into Friday with
less humid conditions with seasonal afternoon high temperatures
Thursday. However, heat may come back with a vengence over the
weekend on the northeast extension of the upper ridge. Highs
Saturday and Sunday could well end up in the mid 90s with surface
dewpoints rising back up into the upper 60s and lower 70s to create
afternoon heat indices at or above 100.

&&

.AVIATION (06Z TAF Update)...
Updated 130 AM EDT Tue Jul 14 2015

The main TAF challenge remains timing rounds of convection into the
TAF sites.  Flight conditions will be reduced to IFR or lower in
these rounds of convection as t-storms are expected to be strong in
nature.  The first round should affect LEX between 7 and 10Z and SDF
between 8 to 11Z.  These storms will contain very heavy rainfall,
lots of lightning, and gusty winds.  Some storms may reach severe
levels and will need to make amendments if necessary.  BWG should
largely stay west of the first round, but will need to watch
westward development of the overnight round of convection.   VCTS
should remain possible through 13-16Z before we see a break in
convection during the mid morning and much of the afternoon hours.
Then another round of convection is expected during the late
afternoon and evening hours today.  Will go ahead and add VCTS to
all TAF sites although the TAF site at most risk tomorrow looks to
be LEX.  Winds will shift from SSW overnight to SWW for the daylight
hours today to WNW this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Update.........MJ/AMS
Short Term.....JBS
Long Term......EER
Aviation.......AMS
Hazardous weather outlook, Jul 13, 10:28 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1028 PM EDT MON JUL 13 2015

INZ076>079-083-084-089>092-KYZ023>043-045>048-053-061-150230-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-
BUTLER KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...HODGENVILLE...MORGANTOWN
1028 PM EDT MON JUL 13 2015 /928 PM CDT MON JUL 13 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 419 IN EFFECT UNTIL 5 AM EDT /4 AM CDT/
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED OVERNIGHT AS STORMS FROM
CENTRAL ILLINOIS AND WESTERN INDIANA DROP SOUTHEAST INTO THE
OUTLOOK AREA. DAMAGING WINDS...INTENSE LIGHTNING AND TORRENTIAL
RAINFALL WILL BE THE MAIN SEVERE WEATHER THREATS. THE HEAVY
RAINFALL EXPECTED OVERNIGHT WILL LIKELY LEAD TO MORE FLASH FLOOD
ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY
AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND
TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM
RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH
ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ049-054>057-062>067-070>078-081-082-150230-
CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-
HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1028 PM EDT MON JUL 13 2015 /928 PM CDT MON JUL 13 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED OVERNIGHT AS STORMS FROM
CENTRAL ILLINOIS AND WESTERN INDIANA DROP SOUTHEAST INTO THE
OUTLOOK AREA. DAMAGING WINDS...INTENSE LIGHTNING AND TORRENTIAL
RAINFALL WILL BE THE MAIN SEVERE WEATHER THREATS. THE HEAVY
RAINFALL EXPECTED OVERNIGHT WILL LIKELY LEAD TO MORE FLASH FLOOD
ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY
AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND
TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM
RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH
ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

JBS/EER/MJ

In the hours before

Local storm report, Jul 14, 1:27 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
127 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     FLASH FLOOD      MADISON                 38.76N 85.38W
07/14/2015                   JEFFERSON          IN   LAW ENFORCEMENT

            CRAIG MONT HILL ROAD FLOODED.

&&

SZAPPANOS
Local storm report, Jul 14, 1:28 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     FLASH FLOOD      MADISON                 38.76N 85.38W
07/14/2015                   JEFFERSON          IN   LAW ENFORCEMENT

            HIGHWAY 256 FLOODED IN SPOTS.

&&

SZAPPANOS
Local storm report, Jul 14, 1:30 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     FLASH FLOOD      CAMPBELLSBURG           38.53N 85.21W
07/14/2015                   HENRY              KY   PUBLIC

            HIGH WATER IN SPOTS ON INTERSTATE 71 AROUND
            THE CAMPBELLSBURG EXIT..

&&

SZAPPANOS
Local storm report, Jul 14, 1:36 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      2 N BEDFORD             38.62N 85.32W
07/14/2015                   TRIMBLE            KY   LAW ENFORCEMENT

            WATER OVER PARTS OF US 421.

&&

SZAPPANOS
Local storm report, Jul 14, 2:03 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     BEDFORD                 38.59N 85.32W
07/14/2015                   TRIMBLE            KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND REPORTED ROOF
            DAMAGE.

&&

SZAPPANOS
Local storm report, Jul 14, 2:04 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
204 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     NEW CASTLE              38.43N 85.17W
07/14/2015                   HENRY              KY   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:13 PM EDTSpecial Weather StatementLMKJefferson27 min
Jul 13, 11:52 PM EDTSpecial Weather StatementLMKJefferson28 min
Jul 14, 12:03 AM EDTFlash Flood WarningLMKJefferson, Scott7 hr
Jul 14, 12:16 AM EDTSpecial Weather StatementLMKJefferson29 min
Jul 14, 12:39 AM EDTSpecial Weather StatementLMKScott31 min
Jul 14, 1:14 AM EDTSpecial Weather StatementLMKJefferson31 min
Jul 14, 1:21 AM EDTSevere Thunderstorm WarningLMKJefferson29 min
Jul 14, 2:22 AM EDTFlash Flood WarningLMKClark, Scott3 hr
Jul 14, 4:06 AM EDTSpecial Weather StatementLMKClark, Jefferson, Scott44 min
Jul 14, 4:17 AM EDTFlash Flood WarningLMKWashington118 min
Jul 14, 4:17 AM EDTRiver Flood WarningLMKJefferson, Scott18 hr
Jul 14, 4:25 AM EDTSevere Thunderstorm WarningLMKClark, Washington30 min
Jul 14, 4:35 AM EDTSevere Thunderstorm WarningLMKClark30 min
Jul 14, 4:42 AM EDTFlash Flood WarningLMKClark, Floyd, Washington3 hr
Jul 14, 5:41 AM EDTAreal Flood WarningLMKClark, Scott3 hr
Jul 14, 6:02 AM EDTAreal Flood WarningLMKWashington3 hr
Jul 14, 6:40 AM EDTAreal Flood WarningLMKJefferson, Scott3 hr
Jul 14, 7:13 AM EDTAreal Flood WarningLMKClark, Floyd3 hr

Nearby

Tornado Warnings in Indiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.